Stimulants and Weight Loss? Duh!..

So I weighed myself yesterday as I have every few days to monitor my weight (same time and before I eat/drink to make sure it’s just me I am weighing not stuff in my stomach) and I am down another 5 pounds despite eating very particular food, planning my calories and other nutrients… What the heck! I thought I had at least stopped myself from losing weight! So once again I started to stress and worry (thinking about this and my constantly dropping WBC) which was not good to add on top of everything else I am dealing with right now. But I was sitting at my desk where I have all my medication laid out (so I don’t forget to take them) when I realized… whenever I am asked what medication I am on I typically only think about what I keep in my Monday-Sunday pill organizer thing but what about all the other pill bottles on my desk? Most of that is “as-needed” stuff like Temazepam for insomnia or Ritalin (methylphenidate) for fatigue. Ritalin. How did I never think of this? Ritalin is a stimulant. Stimulants cause you to lose weight! One of the main reasons I stopped taking Nuvigil!

Read more